Publikacije PMF
 
ČLANCI

 15   Naslov:  Nondeterministic automata: equvivalence, bisimulation, uniform relation
Autori:  M. Ćirić, J. Ignjatović, M. Bašić, I. Jančić
Časopis:  Information Sciences
Kategorija:  M20 DOI:   
Godina:  2014 Broj:  261 Strane:  185-218.

 14   Naslov:  Which weighted circulant networks state have perfect transfer?
Autori:  M. Bašić
Časopis:  Information Sciences
Kategorija:  M20 DOI:   
Godina:  2014 Broj:  257 Strane:  193-209

 13   Naslov:  Perfect state transfer between non-antipodal vertices in integral circulant graphs
Autori:  M. Bašić
Časopis:  Ars Combinatora 
Kategorija:  M20 DOI:   
Godina:  2014 Broj:  Strane: 

 12   Naslov:  Characterization of quantum circulant networks having perfect state transfer
Autori:  M. Bašić
Časopis:  Quantum Information Processing
Kategorija:  M20 DOI:   
Godina:  2013 Broj:  12 Strane:  345-364

 11   Naslov:   Bisimulations for fuzzy automata
Autori:  M. Ćirić, J. Ignjatović, N. Damljanović, M. Bašić
Časopis:  Fuzzy Sets and Systems
Kategorija:  M20 DOI:   
Godina:  2012 Broj:  Volume 186, Issue 1 Strane:  100-139

 10   Naslov:  On the diameter of integral circulant graphs
Autori:  D. Stevanović, M. Petković, M. Bašić
Časopis:  Ars Combinatoria
Kategorija:  M20 DOI:   
Godina:  2012 Broj:  CVI Strane:  495-500

 9   Naslov:  Further results on the perfect state transfer in integral circulant graphs
Autori:  M. D. Petković, M. Bašić
Časopis:  Comp. Math. Appl.
Kategorija:  M20 DOI:   
Godina:  2011 Broj:  61 Strane:  300-312

 8   Naslov:  New results on the energy of integral circulant graphs
Autori:  A. Ilić, M. Bašić
Časopis:  Appl. Math. Comp.
Kategorija:  M20 DOI:   
Godina:  2011 Broj:  218 Strane:  3470-3482

 7   Naslov:  On the automorphism group of integral circulant graphs
Autori:  M. Bašić, A. Ilić
Časopis:  Electr. J. Comb.
Kategorija:  M20 DOI:   
Godina:  2011 Broj:  18 Strane:  #P68

 6   Naslov:  Calculating Triply Equienergetic Graphs
Autori:  A. Ilić, M. Bašić, I. Gutman
Časopis:  MATCH Commun. Math. Comput. Chem.
Kategorija:  M20 DOI:   
Godina:  2010 Broj:  64 Strane:  189-200

 5   Naslov:  On the chromatic number of integral circulant graphs
Autori:  A. Ilić, M. Bašić
Časopis:  Comp. Math. Appl.
Kategorija:  M20 DOI:   
Godina:  2010 Broj:  60 Strane:  144-150

 4   Naslov:  Perfect state transfer in integral circulant graphs of non-square-free order
Autori:  M. Bašić, M. D. Petković
Časopis:  Linear Algebra Appl. 
Kategorija:  M20 DOI:   
Godina:  2010 Broj:  433 Strane:  149-163

 3   Naslov:  Perfect state transfer in integral circulant graphs
Autori:  M. Bašić, M. D. Petković, D. Stevanović
Časopis:  Appl. Math. Lett.
Kategorija:  M20 DOI:   
Godina:  2009 Broj:  22 Strane:  1117-1121

 2   Naslov:  On the clique number of integral circulant graphs
Autori:  M. Bašić, A. Ilić
Časopis:  Appl. Math. Lett.
Kategorija:  M20 DOI:   
Godina:  2009 Broj:  22 Strane:  1406-1411

 1   Naslov:  Some classes of integral circulant graphs either allowing or not allowing perfect state transfer
Autori:  M. Bašić, M. D. Petković
Časopis:  Appl. Math. Lett.
Kategorija:  M20 DOI:   
Godina:  2009 Broj:  22 Strane:  1609-1615